Bankruptcy prediction models' generalizability: Evidence from emerging market economies
Ibrahim Onur Oz and
Can Simga-Mugan
Advances in accounting, 2018, vol. 41, issue C, 114-125
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0882611017301359
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:advacc:v:41:y:2018:i:c:p:114-125
DOI: 10.1016/j.adiac.2018.02.002
Access Statistics for this article
Advances in accounting is currently edited by Dennis Caplan
More articles in Advances in accounting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().